The Annals of Mathematical Statistics

Maximum Likelihood Estimation for Distributions with Monotone Failure Rate

Albert W. Marshall and Frank Proschan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 1 (1965), 69-77.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700271

Digital Object Identifier
doi:10.1214/aoms/1177700271

Mathematical Reviews number (MathSciNet)
MR170436

Zentralblatt MATH identifier
0128.38506

JSTOR
links.jstor.org

Citation

Marshall, Albert W.; Proschan, Frank. Maximum Likelihood Estimation for Distributions with Monotone Failure Rate. Ann. Math. Statist. 36 (1965), no. 1, 69--77. doi:10.1214/aoms/1177700271. https://projecteuclid.org/euclid.aoms/1177700271


Export citation